Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 13.

Article

Giesl, Peter (2015) Converse theorems on contraction metrics for an equilibrium. Journal of Mathematical Analysis and Applications, 424 (2). pp. 1380-1403. ISSN 0022-247X

Giesl, Peter (2015) Converse theorems on contraction metrics for an equilibrium. Journal of Mathematical Analysis and Applications, 424 (2). pp. 1380-1403. ISSN 0022-247X

Giesl, Peter A and Hafstein, Sigurdur F (2014) Revised CPA method to compute Lyapunov functions for nonlinear systems. Journal of Mathematical Analysis and Applications, 410 (1). pp. 292-306. ISSN 0022-247X

Giesl, Peter and Rasmussen, Martin (2012) Areas of attraction for nonautonomous differential equations on finite time intervals. Journal of Mathematical Analysis and Applications, 390 (1). pp. 27-46. ISSN 0022-247X

Giesl, Peter and Hafstein, Sigurdur (2012) Construction of Lyapunov functions for nonlinear planar systems by linear programming. Journal of Mathematical Analysis and Applications, 388 (1). pp. 463-479. ISSN 0022-247X

Giesl, Peter and Hafstein, Sigurdur (2010) Existence of piecewise affine Lyapunov functions in two dimensions. Journal of Mathematical Analysis and Applications, 371 (1). pp. 233-248. ISSN 0022-247X

Giesl, Peter (2009) On the determination of the basin of attraction of periodic orbits in three- and higher-dimensional systems. Journal of Mathematical Analysis and Applications, 354 (2). pp. 606-618. ISSN 0022-247X

Tang, Qi and Zhang, Kewei (2008) Bounds for effective strains of geometrically linear elastic multiwell model. Journal of Mathematical Analysis and Applications, 339 (2). pp. 1264-1276. ISSN 0022-247X

Giesl, Peter (2007) On the determination of the basin of attraction of a periodic orbit in two-dimensional systems. Journal of Mathematical Analysis and Applications, 335 (1). pp. 461-479. ISSN 0022-247X

Taheri, Shahnez, Tang, Qi and Zhang, Kewei (2005) Young measure solutions and instability of the one-dimensional Perona-Malik equation. Journal of Mathematical Analysis and Applications, 308 (2). pp. 467-490. ISSN 0022-247X

Melgaard, Michael (2001) Spectral properties at a threshold for two-channel Hamiltonians. II. Applications to scattering theory. Journal of Mathematical Analysis and Applications, 256 (2). pp. 568-586. ISSN 0022-247X

Melgaard, Michael (2001) Spectral properties at a threshold for two-channel Hamiltonians I. Abstract theory. Journal of Mathematical Analysis and Applications, 256 (1). pp. 281-303. ISSN 0022-247X

Chipot, M, Chlebík, M, Fila, M and Shafrir, I (1998) Existence of positive solutions of a semilinear elliptic equation in R^n_+ with a nonlinear boundary condition. Journal of Mathematical Analysis and Applications, 223 (2). pp. 429-471. ISSN 0022-247X

This list was generated on Tue Jun 27 02:59:55 2017 BST.